MAUDE Adverse Event Report: IMPLANET JAZZ LOCK; Bone fixation cerclage, sublaminar

IMPLANET JAZZ LOCK; Bone fixation cerclage, sublaminar
Lot Number MQXZ-LXJM
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual expertise of jazz lock implants returned by dr.(b)(6) seems to indicate that this "loosening" of the braids is not the consequence of a locking anomaly of the jazz lock implants.The most likely hypothesis to explain the loosening of the assembly would be insufficient tension applied during the initial surgery on (b)(6) 2024.However, the elements in our possession do not allow to determine with certainty the origin of this event.
 
Event or Problem Description
Two jazz band implants (lot#: 210954 and lot#: 220386) and two jazz lock implants (lot#: lxja-lxji and lot#: mqxz-lxjm) were implanted in a 58-year-old patient on (b)(6) 2024 at (b)(6) hospital (usa) during a posterior lumbar fusion surgery.Revision surgery was performed on (b)(6) 2024 due to infection and the surgeon noted that the bands were "loose".This report is made at that date further to the observations written in a form fda 483 by mr (b)(6), fda investigator on july 4, 2025.

Brand Name
JAZZ LOCK
Common Device Name
Bone fixation cerclage, sublaminar
Manufacturer (Section D)
IMPLANET
technopole bordeauxmontesquieu
allee francois magendie
martillac, 33650
FR  33650
Manufacturer (Section G)
IMPLANET
technopole bordeauxmontesquieu
allee francois magendie
martillac, 33650
FR   33650
Manufacturer Contact
regis le couedic
technopole bordeaux montesquieu
allee francois magendie
martillac, 33650
FR   33650
MDR Report Key24342934
Report Number3007675554-2025-00002
Device Sequence Number21310339
Product Code OWI
UDI-Device Identifier03607503507004
UDI-Public03607503507004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Lot NumberMQXZ-LXJM
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown